About two and half weeks ago I had a severe asthma attack, and I had to have a shot of steroids to overcome it.... since then I've been feeling awful. My stomach hurts, all the time, both lower and mid sections, usually more on one side (right). I keep throwing up acid and mucus, I have severe heartburn and a headache, my asthma has not improved, my back hurts, I run low grade temps, and I get so dizzy I find it hard to complete every day tasks, such as cooking a ten minute meal. Also, my husband noticed a little blood after sexual intercourse (which really scared me).... I had morning sickness before the shot, but this is extreme. I'm right at week ten..... could this be a miscarriage and I just haven't passed any type of tissue yet? I feel like I should have stopped the doctor from giving me the shot at the ER.... I don't know what to do. Help? Ideas? Anything? - also, this is my first go-round.... I don't know what to expect.
Hi, you really need to see your doctor and arrange a scan. Slight bleeding is not uncommon in pregnancy due to all the changes and stretching your body is doing, usually in a m/c the bleeding gradually gets worse. It could be your symptoms are caused by something completely unrelated, but a lot of them sound like early pregnancy. Try and get checked out asap & good luck.